Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 50, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2005, 4:37 PM CDT for Lafayette County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 4:37 PM CDT (21:37 UTC)
- Expired
- May 11, 2005, 5:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 42 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 11:45 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1968 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 112137
SVREAX
MOC107-112215-
/O.NEW.KEAX.SV.W.0050.050511T2137Z-050511T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT WED MAY 11 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 515 PM CDT
* AT 431 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR GRAIN VALLEY...OR 20 MILES SOUTHEAST OF KANSAS CITY...AND
MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BATES CITY BY 445 PM CDT.
NAPOLEON BY 450 PM CDT.
WELLINGTON BY 500 PM CDT.
LEXINGTON BY 515 PM CDT.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR NORTHEAST KANSAS AND NORTHERN MISSOURI.
LAT...LON 3915 9411 3895 9413 3896 9400 3909 9378
3921 9369 3921 9386 3914 9400
$$
HUDSON1 follow-up statement
000
WWUS53 KEAX 112215 RRA
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT WED MAY 11 2005
MOC107-112225-
/O.EXP.KEAX.SV.W.0050.000000T0000Z-050511T2215Z/
LAFAYETTE MO-
515 PM CDT WED MAY 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAFAYETTE COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 512 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
NICKEL SIZE HAIL WAS REPORTED NEAR NAPOLEON EARLIER WITH THIS STORM.
LAT...LON 3915 9411 3895 9413 3896 9400 3909 9378
3921 9369 3921 9386 3914 9400
$$
HUDSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:49 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 11, 2:49 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 249 PM CDT WED MAY 11 2005 .DISCUSSION... EFFECTIVE SURFACE BOUNDARY HAS BEGUN TO LIGHT UP FROM MANHATTAN KANSAS EAST THROUGH WESTERN AND CENTRAL MISSOURI. SURFACE BASED CAPE AROUND 3500 J/KG AND 0-6 KM SHEAR VALUES >30KTS ALL REINFORCE THE OBVIOUS...THAT SUPERCELLS WILL BE ONGOING THROUGH THE AFTERNOON. BEST LOCATION FOR SEVERE WEATHER LOOKS TO BE BETWEEN INTERSTATE 70 AND MISSOURI HIGHWAY 36. LARGE HAIL (TO SOFTBALL IN SIZE) HAS ALREADY BEEN REPORTED WITH THESE STORMS...AND WITH SHEAR VALUES LOCALLY ENHANCED IN THE VICINITY OF THE SURFACE BOUNDARY...TORNADOS WILL ALSO BE POSSIBLE. THIS CONVECTION LOOKS LIKE IT WILL CONTINUE ON THROUGH THE AFTERNOON...ESPECIALLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. SOUTH OF INTERSTATE 70 WARM SOUTHWEST WINDS SEEM TO HAVE PUT A STRONG CAP IN PLACE...AS EVIDENT BY THE LACK LUSTER VERTICAL DEVELOPMENT IN THE CUMULUS FIELD. AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS...EXPECTATIONS ARE THAT THE BOUNDARY WILL MOVE NORTH. GOOD SOUTHERLY FLOW WILL REMAIN IN PLACE THROUGH TOMORROW...AND SHOULD PUSH THAT BOUNDARY NORTH OVERNIGHT. THE VORT MAX...CURRENTLY LIFTING FROM EASTERN KANSAS THROUGH NORTHWEST MISSOURI...WILL HAVE MOVED OFF THE BOUNDARY BY THIS EVENING. NEXT CLOSEST SHORTWAVE WILL BE MOVING NORTHEAST THROUGH CENTRAL NEBRASKA...AND SHOULD FOCUS MOST OF THE SEVERE CONVECTION IN NEBRASKA AND IOWA. HOWEVER...WITH THE NUMEROUS BOUNDARIES LEFT OVER FROM TODAYS CONVECTION...THERE COULD BE SEVERE WEATHER WITH ANY OF THE STORMS ALONG AND NORTH OF MISSOURI HIGHWAY 50. CUTTER && .PREV DISCUSSION... 1102 AM... UPDATE TO THE FORECAST THIS MORNING FOR THE CONVECTION THAT HAS LINGERED ABOUT NORTHERN MISSOURI AND POPPED UP OVER EASTERN KANSAS. SURFACE BOUNDARY FROM THE OVERNIGHT CONVECTION HAS PUSHED AS FAR SOUTH AS A LINE FROM LEAVENWORTH TO CARROLLTON AND MOBERLY. THOUGHTS ARE THAT AS THE LOW LEVEL JET BEGINS TO REFOCUS ACROSS CENTRAL AND WESTERN KANSAS THAT THE CONVECTION ACROSS NORTHERN MISSOURI SHOULD COME TO AN END. HOWEVER...THE CONVECTION ACROSS EASTERN KANSAS MAY CONTINUE TO PERCOLATE AS A VORT MAX...CURRENTLY MOVING NORTHEAST THROUGH CENTRAL KANSAS...MOVES INTO NORTHEAST KANSAS. 12Z TOPEKA SOUNDING HAD A NICE CAP ON IT...BUT THE SURFACE BOUNDARY AND VORT MAX MIGHT PROVIDE ENOUGH SURFACE CONVERGENCE AND CAP EROSION TO ALLOW A CHANCE OF STORMS TO PERSIST THROUGH THE AFTERNOON HOURS. THEREFORE...I HAVE BROUGHT A CHANCE OF THUNDERSTORMS AS FAR SOUTH AS THE MISSOURI RIVER. POINTS SOUTH OF THE RIVER SHOULD STAY STORM FREE UNTIL MAYBE THIS NIGHT WHEN THE LOW LEVEL JET MOVES INTO THE VICINITY. CUTTER && .PREV DISCUSSION... 710 AM... FIRST OUTFLOW BOUNDARY HAS APPEARS TO BE WASHING OUT NEAR THE MO RIVER. A SECOND OUTFLOW BOUNDARY HAS SURGED SOUTH INTO NORTHEAST KS AND INTO THE STJ AREA WITH ELEVATED CONVECTION FORMING ALONG IT. WILL NEED TO ADJUST THUNDER CHANCES A BIT FURTHER SOUTH TO ACCOUNT FOR THIS. HAVE SOME NEW CONCERNS THAT THIS SECOND BOUNDARY WILL REINFORCE THE COOLER AIRMASS ACROSS NORTHERN MO SO HAVE LOWERED MAX TEMPERATURES BY A CATEGORY ACROSS THE NORTHERN 1/3 OF CWA. ALSO NOTICED THE STRATOCU WHICH HAS FOLLOWED THE COOLER AIR SOUTH. 06Z NAM SHOVED THE SECOND OUTFLOW BOUNDARY INTO SOUTHERN MO BY LATE AFTERNOON AND CARRIED CONVECTION SOUTHWARD AS WELL. IF THIS DOES OCCUR THEN FORECAST WILL NEED TO BE SCRUBBED WITH TEMPERATURES LOWERED DRASTICALLY. MJ 350 AM... MAIN UPPER FEATURES OF LARGE CLOSED UPPER SYSTEM OVER THE INTERMOUNTAIN REGION HANDLED FAIRLY WELL BY ETA/NAM/CANADIAN MODELS. THE UPPER LOW IS PROGGED TO GRADUALLY LIFT NORTHEAST INTO THE NORTHERN PLAINS AND MERGE WITH NORTHERN STREAM SHORTWAVE WHICH IS PROGGED TO DROP SOUTHEAST INTO THE NORTHERN PLAINS ON FRIDAY. THIS WILL RESULT IN A MORE POSITIVE TILTED UPPER TROUGH...AND SLOWER FRONTAL MOVEMENT ON FRIDAY. OTHERWISE...MAIN MODEL PROBLEMS ARE THE NUMEROUS CONVECTIVE FEEDBACK ISSUES NOTED IN THE GFS. IN THE SHORT TERM PRIMARY PROBLEM IS HOW FAR SOUTH WILL OUTFLOW BOUNDARY GENERATED BY LARGE MCS OVER IA GET. WEST SIDE OF COLD POOL HAS SLOWED ITS SOUTHWARD PROGRESSION WITH MAIN PUSH ACROSS SOUTHERN IA. VEERING 850MB WINDS HAS RESULTED IN CONTINUED ELEVATED CONVECTION NORTH OF THIS OUTFLOW BOUNDARY. THINK NAM TOO FAR SOUTH WITH OUTFLOW BOUNDARY BY 18Z TODAY. THINK BETTER BET IS FOR OUTFLOW TO REACH A LINE FROM BETWEEN STJ AND MCI TO AROUND MOBERLY THIS MORNING...THEN GRADUALLY WASH OUT THIS AFTERNOON. WILL GO WITH A NARROW BAND OF LIKELY POPS ACROSS NORTHERN MO FOR THIS MORNING. HIGH TEMPERATURES TODAY SOUTH OF WARM FRONT SHOULD BE SIMILAR TO TUESDAYS. ALONG AND NORTH OF PRIMARY WARM FRONT TEMPERATURES WILL BE A CHALLENGE. AIRMASS SOUTH OF WARM FRONT EXPECTED TO BECOME MODERATELY UNSTABLE WITH MINIMAL CAP THIS AFTERNOON. WILL NEED TO WATCH REMNANTS OF TX/OK PANHANDLE CONVECTION AS MVC ASSOCIATED WITH THIS FEATURE COULD AID WITH RENEWED CONVECTION THIS AFTERNOON ALONG WEST-EAST FRONTAL BOUNDARY. THROUGH THURSDAY BEST BET FOR CONVECTION WILL BE ACROSS NORTHERN MO AND EAST CENTRAL KS WHERE FRONTAL BOUNDARY RESIDES. THURSDAY SHOULD SEE MORE CLOUDINESS WHICH WILL HOLD BACK TEMPERATURES SOUTH OF FRONTAL BOUNDARY. WILL GO WITH LIKELY POPS ACROSS NORTHERN AND WEST CENTRAL MO FOR THURSDAY NIGHT. CONVECTION WILL BE SLOW TO ADVANCE EASTWARD DUE TO THE POSITIVELY TILTED UPPER TROUGH. HIGH PRECIPITABLE WATER VALUES ACROSS NORTHERN AND WEST CENTRAL MO TODAY THROUGH THURSDAY COULD RESULT IN REPEAT STORMINESS AND THUS HEAVY RAINFALL. THURSDAY NIGHT AND FRIDAY COULD ALSO SEE SOME TRAINING OF STORMS ACROSS MUCH OF CWA AS UPPER FLOW WILL BE NEARLY PARALLEL TO EASTWARD MOVING COLD FRONT AND THUS CELLS WILL HAVE MINIMAL EASTWARD MOVEMENT. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 11, 1:15 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 115 PM CDT WED MAY 11 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 115 PM CDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEST TO EAST FRONTAL ALONG INTERSTATE 70 WILL BE THE FOCUS FOR THUNDERSTORMS TODAY AND TONIGHT. WITH HIGH INSTABILITY AND GOOD SHEAR ALONG THE BOUNDARY...THE STORMS THAT ARE ACTIVATING HAVE THE POTENTIAL TO BECOME SEVERE. AREAS AT HIGHEST RISK OF SEEING SEVERE WEATHER THIS AFTERNOON WILL BE ALONG AND NORTH OF A LINE FROM LEAVENWORTH EAST THROUGH CARROLLTON AND SOUTH OF A LINE FROM MOUND CITY MISSOURI TO TRENTON...WITH LARGE HAIL AND THE POSSIBILITY OF TORNADOS BEING THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ALL OF THESE STORMS. THIS ACTIVITY IS EXPECTED TO CONTINUE INTO THE EVENING AND OVERNIGHT HOURS ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI...MAINLY NORTH OF A ST JOSEPH TO MACON LINE. SOME OF THESE STORMS MAYBE SEVERE WITH THE PRIMARY THREATS BEING FROM LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SAME WEATHER SYSTEM RESPONSIBLE FOR WEDNESDAYS WEATHER WILL LINGER IN THE AREA THROUGH FRIDAY. A COLD FRONT WILL MOVE IN FROM THE WEST ON THURSDAY. THIS FEATURE WILL BE SLOW MOVING. INITIALLY SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ACROSS EXTREME EAST CENTRAL KANSAS AND NORTHWEST MISSOURI LATE THURSDAY AFTERNOON AND EVENING. DUE TO THE SLOW MOVEMENT OF THE FRONT AND INDIVIDUAL STORMS REPEATEDLY MOVING OVER THE SAME AREA...VERY HEAVY RAINFALL IS POSSIBLE. THE COLD FRONT WILL LINGER OVER THE REGION ON FRIDAY AND A REPEAT OF SEVERE WEATHER AND HEAVY RAINS IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE NEEDED NORTH INTERSTATE 70 FOR THE REMAINDER OF THIS AFTERNOON AND EVENING. THURSDAY AFTERNOON AND EVENING STORM SPOTTERS WILL LIKELY BE NEEDED OVER NORTHWEST AND WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS...AND ON FRIDAY SPOTTERS MAY BE NEEDED OVER MOST OF THE REGION. CUTTER
In the hours before
Local storm report, May 11, 4:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL CARROLLTON 39.36N 93.50W
05/11/2005 0.50 INCH CARROLL MO LAW ENFORCEMENT
&&
HMLocal storm report, May 11, 4:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
418 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL CARROLLTON 39.36N 93.50W
05/11/2005 0.50 INCH CARROLL MO LAW ENFORCEMENT
&&
HMLocal storm report, May 11, 4:23 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
423 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 2 S KCI AIRPORT 39.27N 94.72W
05/11/2005 0.75 INCH PLATTE MO LAW ENFORCEMENT
&&
NRRLocal storm report, May 11, 4:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL BLUE SPRINGS 39.02N 94.28W
05/11/2005 0.25 INCH JACKSON MO PUBLIC
PEA HAIL REPORTED AT I-70 AND WOODS CHAPEL ROAD.
&&
HMLocal storm report, May 11, 4:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL GRAIN VALLEY 39.01N 94.21W
05/11/2005 1.00 INCH JACKSON MO EMERGENCY MNGR
QUARTER HAIL IN GRAIN VALLEY.
&&
HMSpecial weather statement, May 11, 4:35 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 435 PM CDT WED MAY 11 2005 KSZ104-MOZ028-029-037-112200- CLAY-JACKSON-PLATTE-WYANDOTTE- 435 PM CDT WED MAY 11 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN JACKSON...SOUTHEASTERN PLATTE...SOUTHEASTERN WYANDOTTE AND SOUTHERN CLAY COUNTIES... AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLADSTONE TO KANSAS CITY TO ROELAND PARK...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF KANSAS CITY TO KANSAS CITY...MOVING EAST AT 35 MPH. THESE STORMS WILL BE... NEAR LIBERTY BY 445 PM CDT. NEAR INDEPENDENCE BY 450 PM CDT. NEAR MOSBY BY 455 PM CDT. NEAR EXCELSIOR SPRINGS BY 500 PM CDT. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PC
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:52 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 32 min |
| May 11, 7:55 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 53 min |
| May 11, 8:34 AM CDT | Severe Thunderstorm Warning | EAX | Daviess | 46 min |
| May 11, 9:13 AM CDT | Severe Thunderstorm Warning | EAX | Daviess | 34 min |
| May 11, 9:17 AM CDT | Severe Thunderstorm Warning | EAX | Daviess | 12 min |
| May 11, 9:39 AM CDT | Severe Thunderstorm Warning | EAX | Grundy | 35 min |
| May 11, 9:54 AM CDT | Severe Thunderstorm Warning | EAX | Livingston | 36 min |
| May 11, 11:23 AM CDT | Severe Thunderstorm Warning | EAX | Clinton, DeKalb | 43 min |
| May 11, 1:22 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 38 min |
| May 11, 1:22 PM CDT | Tornado Warning | EAX | Platte | 23 min |
| May 11, 1:36 PM CDT | Tornado Warning | EAX | Chariton, Saline | 40 min |
| May 11, 1:45 PM CDT | Tornado Warning | EAX | Platte | 30 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 52 min |
| May 11, 2:13 PM CDT | Tornado Warning | EAX | Clay, Platte | 31 min |
| May 11, 2:17 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 43 min |
| May 11, 2:23 PM CDT | Severe Thunderstorm Warning | EAX | Clinton | 45 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 42 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 44 min |
| May 11, 2:43 PM CDT | Severe Thunderstorm Warning | EAX | Clay | 13 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Ray | 46 min |
| May 11, 3:13 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 47 min |
| May 11, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 33 min |
| May 11, 3:51 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 39 min |
| May 11, 4:10 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| May 11, 4:19 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 41 min |
| May 11, 4:24 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 38 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 23 min |
| May 11, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 29 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Howard, Randolph, Saline | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.